By The Nation
The female doctor, 28, works at Samut Sakhon Hospital and had a history of allergic reactions to penicillin. She was vaccinated with the Sinovac jab on Tuesday and then suffered nausea, dizziness and vomiting.
Anutin said vaccine experts are checking whether the symptoms were linked with the Covid-19 vaccine, but emphasised monitoring and the health records system were key to the vaccination programme.
More details about the case were offered by Opas Karnkawinpong, director-general of the Disease Control Department. He said that the doctor looked fine immediately after being vaccinated. However, after 4-5 hours she started vomiting and was taken to hospital suffering from a serious allergic reaction and low blood pressure. Her condition improved after she was injected with adrenaline.
Health authorities reported on Wednesday that 7,262 people had been vaccinated in 13 prioritised provinces. Of these, 20 had suffered undesirable reactions – mostly fatigue, followed by muscle ache and nausea.